# SDR CHQA201100310

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 22,818 hours, 18,286 cycles
- Engine: Allsn AE3007A
- Engine time: 23,548 hours, 16,799 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT RECEIVED A COOLING PACK 2 VALVE CLOSED MESSAGE.  COOLING PACK 1 WAS DEFERRED THE PREVIOUS DAY.  AS A RESULT THE AIRCRAFT LOST PRESSURIZATION.  THE CREW ALSO REPORTED, RECEIVED WING ANTI-ICE 1 AND WING ANTI-ICE 2 VALVE FAIL MESSAGES.  RETURNED TO KMEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE LOCKED BOTH ANTI-ICE VALVES OPEN AND DEFERRED THE WING ANTI-ICE SYSTEM.  PERFORMED OPERATIONAL CHECKS OF THE PRESSURIZATION SYSTEM AND OPERATIONAL CHECKS WERE GOOD.  KSDF MAINTENANCE CLEARED THE DEFERRAL FOR THE WING 1 AND 2 ANTI-ICE SYSTEMS LATER THAT DAY.  REPLACED RELAY K0528, OPERATIONAL CHECKS OF THE WING 1 AND 2 ANTI-ICING SYSTEMS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
